# SDR AUS20040078

- Difficulty date: February 11, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: 12411171
- Condition: Collapsed
- Location: Mains
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAIN LANDING GEAR LEG COLLAPSED.  THE LEG WAS A NEWLY FITTED ITEM AND FAILED 530MM (20.8IN) FROM THE IB TIP OF THE LEG.  AIRCRAFT TAILPLANE, ELEVATOR, WINGTIP AND POD DAMAGED.
